Translator Disclaimer
April, 2020 Boundary Continuity of Nonparametric Prescribed Mean Curvature Surfaces
Mozhgan Nora Entekhabi, Kirk E. Lancaster
Taiwanese J. Math. 24(2): 483-499 (April, 2020). DOI: 10.11650/tjm/190504

Abstract

We investigate the boundary behavior of variational solutions of Dirichlet problems for prescribed mean curvature equations at smooth boundary points where certain boundary curvature conditions are satisfied (which preclude the existence of local barrier functions). We prove that if the Dirichlet boundary data $\phi$ is continuous at such a point (and possibly nowhere else), then the solution of the variational problem is continuous at this point.

Citation

Download Citation

Mozhgan Nora Entekhabi. Kirk E. Lancaster. "Boundary Continuity of Nonparametric Prescribed Mean Curvature Surfaces." Taiwanese J. Math. 24 (2) 483 - 499, April, 2020. https://doi.org/10.11650/tjm/190504

Information

Received: 19 December 2018; Revised: 28 April 2019; Accepted: 8 May 2019; Published: April, 2020
First available in Project Euclid: 16 May 2019

zbMATH: 07192944
MathSciNet: MR4078207
Digital Object Identifier: 10.11650/tjm/190504

Subjects:
Primary: 35J67
Secondary: 35J93, 53A10

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.24 • No. 2 • April, 2020
Back to Top